# SDR SWAA2018022620018

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 43,249 hours, 25,443 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: A39021
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE LT RETENTION CLIP LOOSE.  R&R GIRT BAR CLIP ASSEMBLY IAW SRM.
